A note on the paper of Khmaladze et al
Let X1,...,Xn be a sequence of i.i.d. random variables from some continuous distribution function F. Let Zn(a) be the number of observations of the sample that appeared after the maximum Mn was already registered and belong to the random interval (Mn-a,Mn] (a>0). In this note, we prove a strong limit law for Zn(a) which extends the corresponding result of Khmaladze et al. [Statist. Probab. Lett. 35 (1997) 49].
Volume (Year): 68 (2004)
Issue (Month): 4 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pakes, Anthony G. & Li, Yun, 1998. "Limit laws for the number of near maxima via the Poisson approximation," Statistics & Probability Letters, Elsevier, vol. 40(4), pages 395-401, November.
- Li, Yun, 1999. "A note on the number of records near the maximum," Statistics & Probability Letters, Elsevier, vol. 43(2), pages 153-158, June.
- Qi, Yongcheng, 1997. "A note on the number of maxima in a discrete sample," Statistics & Probability Letters, Elsevier, vol. 33(4), pages 373-377, May.
- Khmaladze, E. & Nadareishvili, M. & Nikabadze, A., 1997. "Asymptotic behaviour of a number of repeated records," Statistics & Probability Letters, Elsevier, vol. 35(1), pages 49-58, August.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:4:p:415-419. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.